Alert archive / South Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 293, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 22, 2010, 12:05 PM CDT for Lincoln County, Union County, South Dakota; Plymouth County, Sioux County, Iowa. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2010, 12:05 PM CDT (17:05 UTC)
- Expired
- Sep 22, 2010, 12:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Plymouth County, IA, Sioux County, IA, Lincoln County, SD, Union County, SD
The radar
The Sioux Falls radar (KFSD), 62 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 12:37 PM CDT | HAIL 1 | 1 S Hudson, IA | |
| Sep 22, 12:55 PM CDT | HAIL 1.75 | 6 N Hawarden, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 11:12 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 5.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 478 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS53 KFSD 221705
SVRFSD
IAC149-167-SDC083-127-221745-
/O.NEW.KFSD.SV.W.0293.100922T1705Z-100922T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1205 PM CDT WED SEP 22 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PLYMOUTH COUNTY IN NORTHWEST IOWA...
SIOUX COUNTY IN NORTHWEST IOWA...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA...
NORTHEASTERN UNION COUNTY IN SOUTHEAST SOUTH DAKOTA...
* UNTIL 1245 PM CDT
* AT 1205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALCESTER...OR 8 MILES WEST OF HAWARDEN...AND MOVING
NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAWARDEN AROUND 1215 PM CDT...
HUDSON AND CRAIG AROUND 1220 PM CDT...
IRETON AROUND 1225 PM CDT...
MAURICE AROUND 1230 PM CDT...
SIOUX CENTER AND ROCK VALLEY AROUND 1235 PM CDT...
ORANGE CITY AROUND 1240 PM CDT...
HULL...BOYDEN AND ALTON AROUND 1245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4326 9643 4326 9604 4294 9588 4286 9656
4308 9669
TIME...MOT...LOC 1705Z 242DEG 36KT 4298 9660
WIND...HAIL 60MPH 1.50IN
$$
WEISSER1 follow-up statement
594
WWUS53 KFSD 221720
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1220 PM CDT WED SEP 22 2010
IAC149-167-SDC083-127-221745-
/O.CON.KFSD.SV.W.0293.000000T0000Z-100922T1745Z/
SIOUX IA-PLYMOUTH IA-LINCOLN SD-UNION SD-
1220 PM CDT WED SEP 22 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
UNION...SOUTHEASTERN LINCOLN...NORTHWESTERN PLYMOUTH AND SIOUX
COUNTIES UNTIL 1245 PM CDT...
AT 1220 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR ALCESTER...OR NEAR HAWARDEN...MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HAWARDEN AROUND 1225 PM CDT...
HUDSON AROUND 1235 PM CDT...
CRAIG AROUND 1240 PM CDT...
IRETON...MAURICE AND SIOUX CENTER AROUND 1245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4326 9643 4326 9604 4294 9588 4286 9656
4308 9669
TIME...MOT...LOC 1720Z 256DEG 23KT 4299 9653
WIND...HAIL 60MPH 1.75IN
$$
WEISSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 8:33 AM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Sep 22, 8:33 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 833 AM CDT WED SEP 22 2010 .DISCUSSION... WENT AHEAD AND RAISED POPS ACROSS THE CWA FOR TODAY. CONVECTION IN CENTRAL SD AND NORTHERN NEBRASKA CONTINUES TO BECOME MORE ORGANIZED AND THE 6Z NAM/GFS AND HRRR OUTPUT INDICATE THIS TREND WILL CONTINUE DURING THE AFTERNOON. LOOKS LIKE A FAIRLY STRONG MID LEVEL WAVE DRIVING THIS ACTIVITY WITH THE 800-700MB WINDS RAPIDLY INCREASING ALONG WITH VERY GOOD MOISTURE CONVERGENCE AND INCREASING INSTABILITY. DID DECREASE HIGHS A BIT AND MAY NEED TO DO SO FURTHER IF THIS TREND FOR MORE THUNDERSTORM ACTIVITY CONTINUES. /08 && .PREV DISCUSSION... MAJOR SYSTEM APPEARS DUE TO BRING TWO BIG SHOTS OF CONVECTION TO OUR FORECAST AREA. ONE WILL INVOLVE RAPID DEVELOPMENT OF TSTMS THIS MORNING AND IN FACT THROUGH THE DAY AS SRLY/SERLY LOW LEVEL FLOW INCREASES AHEAD OF LOW DEVELOPING TO THE SW. MOIST AND VERY UNSTABLE AIR WILL FLOW TOWARD AND INTO AREA AS SHEAR BECOMES GREATER OVER AREA NEAR AND N OF APPROACHING WARM FRONT. BY AFTERNOON THESE PARAMETERS SHOULD BE RIPE ENOUGH FOR A SIGNIFICANT SEVERE RISK OVER MUCH OF OUR AREA ESPECIALLY THE SOUTHEAST HALF. SPC DAY 1 OUTLOOK AND DISCUSSION GENERALLY LOOKS GOOD INCLUDING ENHANCED VERY LARGE HAIL AND POSSIBLY EVEN TORNADO POTENTIAL. IF INITIAL ACTIVITY IS NOT SO WIDESPREAD IT DAMPENS POTENTIAL...AND I DONT THINK IT WILL BE...I WOULD THINK AN UPGRADE TO EVEN STRONGER POTENTIAL MIGHT COME LATER THIS MORNING. WILL HIT THE SEVERE POTENTIAL FAIRLY HARD IN HAZARDOUS WX OUTLOOK...AND PERHAPS MENTION SEVERE IN GRIDS/PUBLIC FORECASTS AT LEAST SOUTHEAST PART OF AREA. FOR RAINFALL POTENTIAL WITH THIS FIRST SHOT...THE NORTHEASTERN PART OF AREA...SWRN MN AND NEARBY...SEEMS TARGETED. CONDITIONS NOT RIPE ENUF FOR FLASH FLOOD WATCH BUT THIS COULD SET THINGS UP FOR THE NEXT ROUND WHICH I WILL GET TO SHORTLY. TEMPERATURES EXPECTED TO WARM PRETTY MUCH ACCORDING TO GUIDANCE. MAJOR INCREASE IN SHOWER/TSTM COVERAGE NOT COMING TILL LATER TODAY IN THE NORTHEASTERN FORECAST AREA SHOULD ALLOW WARMING TO GUIDANCE VALUES THERE...WHILE STRONG WARMING PUSHES TEMPS UP TO 80 PLUS FAR S/SE DESPITE INCREASING CLOUDS. WINDS WILL INCREASE AS SYSTEM DEVELOPS AND IT SHOULD BECOME BREEZY TO WINDY SOUTHEAST CORNER THIS AFTERNOON. FIRST ROUND SHOULD PULL OUT TO THE NORTHEAST THIS EVENING WITH A SEVERAL HOUR LULL LIKELY EARLY TONIGHT BEFORE NEXT ROUND SPREADS IN QUICKLY FROM THE SW LATE TONIGHT. THIS ACTIVITY SHOULD BE MORE WIDESPREAD THAN THE FIRST SHOT WITH LESS SEVERE POTENTIAL...AND THAT MAINLY OUR SOUTHEAST CORNER ON THU. HOWEVER HEAVY RAINFALL COULD BECOME FAIRLY WIDESPREAD. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW BUT THE POTENTIAL SEEMS THERE FOR AT LEAST OUR NORTHEAST GIVEN A THREAT OF TWO HEAVY RAIN SHOTS. IN ANY EVENT...HIGH UNQUALIFIED POPS ARE IN ORDER FOR LATE TONIGHT AND THU. TEMPS WILL BE COOLER MOST AREAS FRIDAY BUT COULD BE SLIGHTLY WARMER IN OUR NORTHEAST DEPENDING ON RAINFALL COVERAGE. LOWS TONIGHT OF COURSE WILL BE QUITE MILD/WARM. SHOWERS SHOULD MOVE OUT QUICKLY THURSDAY NIGHT AND LEAVE A MOSTLY DRY FORECAST MOST OF THE WAY THROUGH NEXT TUE. WILL KEEP SOME LITTLE CHANCE OF SHOWERS FRI NIGHT INTO EARLY SAT. THIS COULD BE GREATER IF DEVELOPING UPPER LOW DIGS AS FAR W AS GFS SHOWS...WILL ACCEPT SLIGHTLY MORE MODERATE ECMWF FOR NOW. THIS SEEMS TO BE THE ONLY THREAT OF RAIN AFTER THU EVENING. TEMPS WILL GENERALLY BE MILD WITH THE SAT UPPER LOW POSSIBLY MAKING IT A LITTLE COOLER THAN WHAT WE HAVE IF THE UPPER LOW DIGS FURTHER W AS THE GFS DEPICTS. / WILLIAMS && .AVIATION... VFR THROUGH MID MORNING THEN SCATTERED THUNDERSTORMS DEVELOPING. WARM FRONT LIFTING NORTHWARD TOWARD CWA DURING THE AFTERNOON IN RESPONSE TO DEVELOPING LOW PRESSURE OVER SOUTHWEST NEBRASKA. LOW LEVEL MOISTURE ASSOCIATED WITH FRONTAL BOUNDARY TO PRODUCE WIDESPREAD MVFR CIGS ACROSS CWA DURING THE AFTERNOON WITH LCL IFR CONDITIONS VICINITY OF THUNDERSTORMS. GENERAL MVFR TO IFR CONDITIONS TONIGHT AS WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS CONTINUE ACROSS CWA. SOUTHEAST SURFACE WINDS INCREASING TO 15 TO 25 KTS DURING THE AFTERNOON. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Sep 22, 10:25 AM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1025 AM CDT WED SEP 22 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-231200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1025 AM CDT WED SEP 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO INCREASE TODAY...WITH STORMS BECOMING SCATTERED TO NUMEROUS LATE THIS MORNING THROUGH THIS EVENING. SOME STORMS MAY PRODUCE DAMAGING WINDS...HAIL AS LARGE AS BASEBALLS AND ISOLATED TORNADOES...ESPECIALLY NEAR THE MISSOURI RIVER. THE GREATEST RISK OF SEVERE STORMS WILL BE NEAR AND SOUTHEAST OF A LINE FROM WINDOM MINNESOTA TO SIOUX FALLS TO SPRINGFIELD SOUTH DAKOTA. BESIDES HAVING THE HIGHER SEVERE RISK...ISOLATED STORMS IN THESE AREAS COULD PRODUCE ISOLATED TORNADOES AND TWO INCH OR LARGER DIAMETER HAIL. FLOODING... SCATTERED SHOWERS AND THUNDERSTORMS WILL BRING SPOTTY HEAVY RAIN TO THE AREA TODAY. THIS WILL BE FOLLOWED BY ANOTHER ROUND OF MORE ORGANIZED AND HEAVIER RAINFALL LATE TONIGHT INTO THURSDAY. WITH THE POSSIBILITY OF TWO TO FOUR INCHES OF RAINFALL THROUGH THURSDAY NIGHT...AREA STREAMS...CREEKS AND RIVERS COULD EXCEED BANKFUL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE AREA THURSDAY. WHILE HEAVY RAIN COULD FALL ANYWHERE...THE GREATEST THREAT OF HEAVY RAIN AND POTENTIAL FLOODING WILL BE ALONG AND NORTH OF INTERSTATE 90. ALSO...THERE WILL BE A SLIGHT RISK OF SEVERE STORMS IN NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 1100 AM CDT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 22, 11:38 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1138 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E2.50 INCH CLAY SD TRAINED SPOTTER
ON THE USD CAMPUS
&&
MDBLocal storm report, Sep 22, 11:40 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1140 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E1.00 INCH CLAY SD TRAINED SPOTTER
&&
MGLocal storm report, Sep 22, 11:43 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 AM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 M1.50 INCH CLAY SD AMATEUR RADIO
&&
MDBLocal storm report, Sep 22, 12:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1200 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HAIL 12 N VERMILLION 42.96N 96.93W
09/22/2010 E1.75 INCH CLAY SD EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED AT HUB CITY.
&&
MGLocal storm report, Sep 22, 12:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1201 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 5 W VERMILLION 42.78N 97.03W
09/22/2010 M1.00 INCH CLAY SD TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL AND WINDS GUSTING TO 40 MPH.
&&
MDBLocal storm report, Sep 22, 12:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1204 PM CDT WED SEP 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HAIL VERMILLION 42.78N 96.93W
09/22/2010 E2.50 INCH CLAY SD EMERGENCY MNGR
TENNIS BALL SIZED HAIL ON NORTH SIDE OF VERMILLION BROKE
OUT 12 SKYLIGHTS AT THE WALMART.
&&
MGThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Lincoln, Union | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Union | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Turner | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Hutchinson, Yankton | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Brookings | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Brookings, Moody | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Minnehaha, Moody | 12 days |
| Sep 22, 9:33 AM CDT | River Flood Watch | FSD | Minnehaha | 12 days |
| Sep 22, 10:47 AM CDT | Severe Thunderstorm Warning | FSD | Clay | 43 min |
| Sep 22, 10:58 AM CDT | Severe Thunderstorm Warning | FSD | Yankton | 32 min |
| Sep 22, 11:11 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 34 min |
| Sep 22, 11:29 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 46 min |
| Sep 22, 11:39 AM CDT | Severe Thunderstorm Warning | FSD | Turner, Yankton | 36 min |
| Sep 22, 11:43 AM CDT | Tornado Warning | FSD | Clay, Union | 32 min |
| Sep 22, 11:46 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Charles Mix | 44 min |
| Sep 22, 11:59 AM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Yankton | 46 min |
| Sep 22, 12:40 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 50 min |
| Sep 22, 1:09 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Turner, Yankton | 51 min |
| Sep 22, 1:19 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Hutchinson, Turner, Yankton | 41 min |
| Sep 22, 1:57 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 33 min |
| Sep 22, 2:07 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 24 min |
| Sep 22, 2:30 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 45 min |
| Sep 22, 2:51 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha, Moody | 39 min |
| Sep 22, 3:00 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Union | 45 min |
| Sep 22, 3:08 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 23 min |
| Sep 22, 3:39 PM CDT | Flash Flood Watch | FSD | Brookings, Kingsbury, Lake, Moody | 23 hr |
| Sep 22, 6:20 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 40 min |
| Sep 22, 6:53 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 52 min |
| Sep 22, 4:09 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 36 min |
| Sep 22, 4:40 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 35 min |
| Sep 22, 5:11 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson, O'Brien, Osceola | 34 min |
| Sep 22, 5:41 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay, O'Brien | 34 min |
| Sep 22, 6:12 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 10 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2010Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.